# SDR DALA2023041803088

- Difficulty date: April 18, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N101DQ
- Make and model: Airbus A321-211
- Aircraft serial: 9409
- Aircraft time: 9,020 hours, 4,133 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

CRUISE AT 36,000 F/AS REPORTED DIRTY SOCK SMELL IN AFT CABIN. NO FUMES IN COCKPIT OR FORWARD GALLEY. COORDINATED WITH MCC TURNED R PACK OFF AND FAS REPORTED FUMES DISSIPATED BUT STILL NAUSEAS. REMOVED AND REPLACED VACUUM GEN PER A321 AMM 38-31, OPS CHECKED GOOD. (REF MD LOG 2724767)
